MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-57
Medical Device Problem Codes Inability to Auto-Fill (1044); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1, e1 event site full name is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump has been shut down but has not provided further information.However, the technical inspection indicates that the equipment has already reached 5,000 hours of effective use (currently 16,388.8 hours).This indicates that the 5,000-hour engine rebuild kit must be replaced, as indicated by the manufacturer, to ensure the proper vacuum and pressure supply that the engine should provide.There is no evidence of actual or potential damage or death.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d8, d9, e1 (initial reporter, event site address, and event site telephone), e3, g1 (contact person mfg site), g3, g6, h2, h3, h6 (medical device problem code, type of investigation, investigation findings, component codes and investigation conclusions), h11.Due to character limit in block e1 initial reporter: (b)(6).A getinge field service engineer (fse) was dispatched to evaluate the unit.Fse states, the equipment was disassembled to perform the following activities check internal hoses for vacuum leaks, adjust drive sensor (0 to 380 mmhg), adjust atmospheric sensor (562 mmhg), adjust shuttle sensor (0 to 100 mmhg), verify internal pressure and vacuum pressures, service leak tests: autofill, purge (k3 and k5), operating valves (k6, k6a, k7, and k8), safety and performance valves.All pressure sensor values showed a deviation of 50 mmhg, which was corrected and adjusted to the manufacturer's permitted values.All service tests passed successfully; however, it was observed that the equipment had already reached 5,000 hours of effective use (currently 16,388.8 hours).This indicates that the 5,000-hour engine rebuild kit must be replaced, as indicated by the manufacturer, to ensure the correct vacuum and pressure supply that the engine should provide.The console was tested with a simulator and test balloon to verify its general operation, which was recorded without errors or alarms.The customer is recommended to leave the equipment counter pulsing for more than 24 hours with the simulator to verify that no errors or alarms appear.
 
Event or Problem Description
It was reported during use that the cs300 intra-aortic balloon pump has been shutdown.However, the technical inspection indicates that the equipment has already reached 5,000 hours of effective use (currently 16,388.8 hours).This suggests that the 5,000-hour engine rebuild kit must be replaced, as recommended by the manufacturer, to ensure the proper vacuum and pressure supply that the engine should provide.Additionally, error 57 autofill failure was encountered.There is no evidence of actual or potential damage or failure.No harm reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: g2 (report source).
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22042801
Report Number2249723-2025-0002258
Device Sequence Number8880610
Product Code DSP
UDI-Device Identifier10607567108254
UDI-Public(01)10607567108254
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-57
Device Catalogue Number0998-00-3023-57
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer09/09/2025
09/25/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date09/24/2025
09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown